Boundedness of vector-valued sublinear operators on Herz-Morrey spaces with variable exponent

Mitsuo Izuki

Research output: Contribution to journalArticle

24 Citations (Scopus)

Abstract

Our aim in this paper is to prove the vector-valued inequalities for some sublincar operators satisfying a proper size condition on Herz-Morrey spaces with variable exponent MKα,γq, p(·) (ℝn). Our result is a generalization of some known results on the boundedness on Hcrz spaces and on Herz-Morrey spaces.

Original languageEnglish
Pages (from-to)243-253
Number of pages11
JournalMathematical Sciences Research Journal
Volume13
Issue number10
Publication statusPublished - Oct 2009

Keywords

  • Herz-Morrey space with variable exponent
  • Vector-valued inequality

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Boundedness of vector-valued sublinear operators on Herz-Morrey spaces with variable exponent'. Together they form a unique fingerprint.

  • Cite this